Peripheral movements

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Peugeot
Regular Member


Date Joined Dec 2016
Total Posts : 30
   Posted 4/1/2017 12:45 AM (GMT -6)   
Halo
Is there anyone with similar symptoms. It feels if I have increased vision alertness. When I see movement in my peripheral vision I cant let it pàss I follow the movement with my eyes.

Thank you.

Tim Tam
Veteran Member


Date Joined May 2016
Total Posts : 1021
   Posted 4/1/2017 11:14 AM (GMT -6)   
If you're over -sensitive in that area, are you over-sensitive in other areas?

If you hear something, for instance, do you have to know what it was, or can you let it go?

It could be connected to the mania, which perhaps over-alerts to things.

I think there is some paranoia connected with mania. Do you alert to remarks which you may think are against you, are you hyper to that?

All of that might be connected to mania. My sister was hyper to everything, although she wasn't bipolar, she just alerted to everything.

It can have a good element to it. We can be sensitive to other people's feelings, for instance.

Are you bipolar?

Peugeot
Regular Member


Date Joined Dec 2016
Total Posts : 30
   Posted 4/2/2017 12:19 AM (GMT -6)   
Halo

Yes I was diagnosed early in January and started with epitec(lamictin) but the medication has not reached the
correct level.
Sound sometimes things sound louder than what they usualy do.
I am also distracted qùickly when I speak to someone and there is movent somewhere else I try to focus on the person I am speaking to and look at the movement.

Thank you

Tim Tam
Veteran Member


Date Joined May 2016
Total Posts : 1021
   Posted 4/2/2017 1:33 PM (GMT -6)   
In your most recent post, you said:

"I am also distracted qùickly when I speak to someone and there is movent somewhere else I try to focus on the person I am speaking to and look at the movement."

In your first post, you said,

"Is there anyone with similar symptoms. It feels if I have increased vision alertness. When I see movement in my peripheral vision I cant let it pàss I follow the movement with my eyes."

On the net search engine, I looked up the medicine you said you were taking: epitec(lamictin) it said, a generic of that was "lamotrigine," but you might want to check to see if that's right.

Under www.drugs.com, it said, in the side effects of that medicine, vision is mentioned four times.

They said:

1. "blurred vision"

2. "changes in vision"

3. "double vision"

4. "continuous, uncontrolled back and forth or rolling eye movements"

The last one, "continuous, uncontrolled back and forth or rolling eye movements" seems to match what you said:

"I am also distracted qùickly when I speak to someone and there is movent somewhere else I try to focus on the person I am speaking to and look at the movement."

and your statement that:

"When I see movement in my peripheral vision I cant let it pàss I follow the movement with my eyes"

That seems to be what you are saying, to me.

So it seems like what you are saying is a side affect of the medicine.

You probably should talk to your doctor about it.

You can also look on your side affects list, if meds still come with that, and see if vision problems are listed as a side effect.

Again, look on the search engine under the name of your medicine to see what the side effects are.

Let us know how this is going.

--------------------

drugs.com said:

"Major Side Effects"

"You should check with your doctor immediately if any of these side effects occur when taking lamotrigine:"

"More common:"

•Blurred vision

•changes in vision

•clumsiness or unsteadiness

•double vision

•poor coordination
•skin rash

Less common: •Anxiety •chest pain •confusion

•continuous, uncontrolled back and forth or rolling eye movements

•depression •increase in seizures •infection •irritability

Peugeot
Regular Member


Date Joined Dec 2016
Total Posts : 30
   Posted 4/4/2017 10:38 PM (GMT -6)   
Halo

Thank you for your reply. Lamictin is the original medication name and epitec is the generic and lamotrigine is the active ingrediant.

The vision problems started before I started with epitec I also drink epanutin and rivotril for epilepsy.

My epitec is now on 75mg and was started with 25mg every 2 weeks. Before the epitec I started with eprolep but made me very tired. The epitec replaced the eprolep.

Tim Tam
Veteran Member


Date Joined May 2016
Total Posts : 1021
   Posted 4/5/2017 3:58 PM (GMT -6)   
You said you were not taking the above mentioned:

"Lamictin is the original medication name and epitec is the generic and lamotrigine is the active ingredient"

when your eye problems started, so that med could not be causing your eye trouble.

On drugs.com, it said the side effects of the next med you mentioned, Epanutin, I found no side effects which mentioned eyes.

For the next med you said you were taking, "Rivotril," two of the side effects concerned the eyes:

 1. "Double vision."

2."Jerky movements of the eyes (nystagmus)."

That to me seems to correspond with the problem you said you were having with your eyes, or:

1. "It feels if I have increased vision alertness. When I see movement in my peripheral vision I cant let it pàss I follow the movement with my eyes."

2."I am also distracted qùickly when I speak to someone and there is movent somewhere else I try to focus on the person I am speaking to and look at the movement."

You wondered if anyone else had such eye experiences, mentioning that you had epilepsy.

There is also an "Epilepsy" forum on this same website, not far from this "Bipolar" forum.

I'd think you would want to check that, too.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 20, 2017 6:58 AM (GMT -6)
There are a total of 2,884,641 posts in 316,512 threads.
View Active Threads


Who's Online
This forum has 157631 registered members. Please welcome our newest member, TC3120.
306 Guest(s), 9 Registered Member(s) are currently online.  Details
Alcie, Chapelle, TotesMagotes, fragilant, 142, auntkay, RobLee, k07, sdfsdfdsfdf09


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer